TeenHelp

TeenHelp (http://www.teenhelp.org/forums/)
-   Depression and Suicide (http://www.teenhelp.org/forums/f11-depression-suicide/)
-   -   Prozac (http://www.teenhelp.org/forums/f11-depression-suicide/t91840-prozac/)

Michael~ January 2nd 2012 02:25 AM

Prozac
 
I've been taking Prozac for 4 days now, and I have been noticing a difference. I realize it may just be a placebo effect, but I'm not sure. I feel like I can focus my thoughts better and not dwell on my sadness as much. However, I am having some side effects. One is that for the past few days I have been waking up about an hour our an hour and a half earlier than I would plan to. This seems to be getting better gradually, though. The other side effect is that it is more difficult for me to climax than before. Significantly more difficult. I still have some drive to masturbate, but it takes me so much longer to orgasm. I know this is a common side effect, though. I just want to know if these side effects go away once I take it long enough. If anyone has taken this med or others like it and have similar experiences, I'd appreciate hearing from you.

Eternal January 2nd 2012 02:35 AM

Re: Prozac
 
Usually the side effects will get better, but not completely go away. However, when I was on Prozac I was told it would take about 2 weeks to really notice any effect, so in your case it may get better as time goes on. I would discuss this with your psychiatrist though and see what their thoughts on it are.
But be prepared for side effects, because which anti-depressants its common to notice some small changes.

Disneygirl94 January 2nd 2012 03:04 AM

Re: Prozac
 
I have been on prozac for about 3 months now. I noticed these side effects too but now I can climax just as I could before. You will feel soooo much better when it completely sets in, it is a life savor. Just a word of advice, do not take vitamin b vitamins while on this because it will make it much worse. I found that out the hard way. Any questions feel free to PM me! Feel better!


All times are GMT. The time now is 11:48 PM.

Powered by vBulletin®.
Copyright ©2000-2020, Jelsoft Enterprises Ltd.
Search engine optimization by vBSEO.
All material copyright 1998-2019, TeenHelp.
Terms | Legal | Privacy | Conduct | Complaints